# SDR MASA20220125082

- Difficulty date: December 17, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: SH69033404
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON SIDE SEAT RAIL IN SECTION FS 744.15-FS761.85 STRG 15RH 
SIDE SEAT RAIL IN SECTION FS 744.15-FS761.85 STRG 15RH WAS REPLACED PER CRJ/900 AMM 53-00-49"
